# SDR USAASB96097

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189915
- Condition: Failed
- Location: Rt Wing Le
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1898 - AT APPROXIMATELY 8,000 FEET, THE NR 4 LE SLAT GREEN LIGHT CYCLED ON AND OFF AFTER FLAPS WERE RETRACTED.  CREW RECYCLED FLAPS WITH NO CHANGE.  CAPTAIN DECIDED TO RETURN TO FIELD.  FLT LANDED IN PIT WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 4 LE SLAT MID EXTEND SENSOR.  OPS CHECK OF LE INDICATION TESTED GOOD.  (M)
